# SDR 454A250415145505

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N162MW
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Aircraft time: 11,149 hours, 36,988 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 9A2045
- Condition: Failed
- Location: Foward Main Fuel
- Part time: 11,149 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIC WAS 15 MILES NORTH OF LAREDO, ENROUTE TO SAN ANTONIO WITH PATIENT WHEN PIC TURNED AROUND. COMMS ADVISED THAT PIC HAD DECLARED AN EMERGENCY AND LOST HIS FUEL PUMPS. CALLED PIC AFTER LANDING SAFELY BACK AT LAREDO, HE ADVISED THAT THEY HAD LOST THE FORWARD FUEL PUMP AND THE AFT FUEL PUMP WAS ALREADY MEL'D, SO HE WAS BEING NOTIFIED BY THE AIRCRAFT THAT HE ONLY HAD 20 MINS OF FUEL REMAINING. SAFE ON DECK, MTX NOTIFIED. CREW TRANSPORTING PATIENT BACK TO HOSPITAL. THE MECHANIC FOUND FWD XSFER PUMP WIRING SHOWING SIGNS OF CHAFFING. CUT OFF BOTH CHAFFED AREAS AND RETERMINATED WIRES.
